Pacific Journal of Mathematics

On a lemma of Bishop and Phelps.

Arne Brøndsted

Article information

Source
Pacific J. Math., Volume 55, Number 2 (1974), 335-341.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102910970

Mathematical Reviews number (MathSciNet)
MR0380343

Zentralblatt MATH identifier
0298.46006

Subjects
Primary: 46A40: Ordered topological linear spaces, vector lattices [See also 06F20, 46B40, 46B42]
Secondary: 54F05: Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces [See also 06B30, 06F30]

Citation

Brøndsted, Arne. On a lemma of Bishop and Phelps. Pacific J. Math. 55 (1974), no. 2, 335--341. https://projecteuclid.org/euclid.pjm/1102910970


Export citation

References

  • [1] E. Bishop and R. R. Phelps, The support functionals of a convex set, Proc. Symp. Pure Math. VII, Convexity, Amer. Math. Soc, (1963), 27-36.
  • [2] F. E. Browder, Normal solvability and the Fredholm alternative formappings into infinite dimensional manifolds, J. Funct. Anal., 8 (1971), 250-274.
  • [3] A. Brondsted and R. T. Rockafellar, On the subdifferentiabilityof convex func- tions, Proc. Amer. Math. Soc, 16 (1965), 605-611.
  • [4] J. Danes, A geometric theorem useful in nonlinear functional analysis, Bollettino U.M.I. (4), 6 (1972), 369-375.
  • [5] I. Ekeland, Sur les problemes variationelles,C. R. Acad. Sci. Paris Ser. A, 275 (1972), 1057-1059.
  • [6] R. R. Phelps, Support cones and their generalizations,Proc. Symp. Pure Math. VII, Convexity, Amer. Math. Soc, (1963), 393-401. 7.1Weak* support points of convex sets in E*, Israel J. Math., 2 (1964), 177-182.
  • [8] R. R. Phelps, Supportcones in Banach spaces and their applications, Advances in Math., 13 (1974), 1-19.